# SDR ASAA2016041916468

- Difficulty date: April 19, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N491AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44109
- Aircraft time: 1,493 hours, 495 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF 2 INDICATES FAIL. ACFT GROUNDED.  VERIFIED DISCREPANCY, PERFORMED FIM TASK 23-11, TASK 802.  SYS RETURNED TO NORMAL.
